# SDR DALA2018061804086

- Difficulty date: June 18, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 58,395 hours, 21,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 2R DOOR EMERGENCY LIGHT INOPERATIVE. MAINTENANCE REPAIRED 2R EMERGENCY LIGHT PER SWPM CH 20 AND INSTALLED PE AMM 33-51. OPS CK GOOD.
